

1 effervescent pill contains Paracetamol 500 mg;
16 pieces packaged.
1 capsule - 500 mg of paracetamol;
16 or 100 pcs. packaged.
1 ml of oral solution for children - 30 mg paracetamol;
in vials of 90 ml, in a box 1 bottle.
1 bag of powder for solution for oral administration for children - 80 or 150 mg of paracetamol;
12 pcs. packaged.
1 rectal suppository - 80, 150, 300 or 600 mg of paracetamol;
10 pieces. packaged.
Efferalgan has an analgesic, antipyretic and weak anti-inflammatory effect.
Pains of various origins, fever with colds and other infectious and inflammatory diseases.
Hypersensitivity to paracetamol, severe dysfunction of the liver and kidneys, genetic lack of glucose-6-phosphate dehydrogenase, blood diseases. A recent inflammation or bleeding in the rectum (for suppositories).
Efferalgan - 500 mg tablets: by mouth, previously dissolved in a glass of water, for adults and children over 15 years old with a body weight of 50 kg or more - 1-2 tablets, if necessary, repeat the dose after 4 hours (no more than 8 pills / day ).
Capsules: inside, for adults and children over 15 years old with a body weight of 50 kg or more - 1-2 capsules. with an interval between doses of at least 4 hours (no more than 8 caps / day), the maximum daily dose is 4 g.
Efferalgan - solution for children: inside, either in pure form, or previously diluted with water or milk; children weighing 4-32 kg (1 month - 12 years) - 1 scoop (filled to the mark corresponding to the body weight of the child) with an interval between doses of the drug for 6 hours. The maximum daily dose should not exceed 60 mg / kg. On a measuring spoon, there are marks indicating a single dose (15 mg / kg) for a child with an appropriate body weight: 4, 8, 12, or 16 kg. Unmarked divisions correspond to intermediate body weight: 6, 10, or 14 kg.
Efferalgan - powder for solution for children: orally, pre-dissolved in a glass of water, milk or juice: 15 mg / kg 4 times a day every 6 hours or 10 mg / kg 6 times a day every 4 hours; The maximum daily dose is 60 mg / kg.
Efferalgan 80 mg: for children weighing 5-6 kg - 1 sachet every 6 h, 7-9 kg - 1 sachet every 4 h, 10-13 kg - 2 sachets every 6 h, 14-16 kg - 2 sachets every 4 hours
Efferalgan 150: for children weighing 9-12 kg - 1 sachet every 6 hours, 13-17 kg - 1 sachet every 4 h, 18-25 kg - 2 sachets every 6 h, 26-30 kg - 2 sachet every 4 hours
Efferalgan - rectal suppositories: 15 mg / kg 4 times a day every 6 hours, the maximum daily dose is 60 mg / kg. Children aged 1-5 months (4-7 kg) - 1 supp. (80 mg), 6 months - 3 years (8-14 kg) - 1 supp. (150 mg), 4 years - 10 years (15-30 kg) - 1 supp.(300 mg), if necessary, repeat after 6 h (not more than 4 supp. / Day).
Allergic reactions (skin rash, itching, urticaria, angioedema), nausea, vomiting, irritation of the mucous membrane of the rectum, tenesmus, thrombocytopenia (extremely rare),
Keep out of the reach of children at a temperature not exceeding 30 ° C.
Shelf life - 3 years.
Efferalgan